# SDR 98UAL900400

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Engine: Ge CFM56*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 65C26840
- Condition: Worn
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BRAKE ACCUMULATOR B-SYSTEM PRESSURE HYDRAULIC TUBE 65C26840-1058 (IPC: 29-20-00-001D INDEX 155) TUBE IS WORN.  THE WEAR IS CAUSED BY INTERFERENCE BETWEEN HYDRAULIC TUBE AND  COMPOSITE PANEL.  (COMPOSITE PANEL SHOWN ON BLUE PRINT 65-48440 SHEET 802 ZONE 11).  REPLACED DAMAGED HYDRAULIC TUBE WITH NEW TUBE ASSEMBLY.
